Small bipartite subgraph polytopes

Galli, L and Letchford, A N (2010) Small bipartite subgraph polytopes. Operations Research Letters, 38 (5). pp. 337-340. ISSN 0167-6377

[img]
Preview
PDF (Small bipartite subgraph polytopes)
10.pdf - Submitted Version

Download (278kB)

Abstract

We compute a complete linear description of the bipartite subgraph polytope, for up to seven nodes, and a conjectured complete description for eight nodes. We then show how these descriptions were used to compute the integrality ratio of various relaxations of the max-cut problem, again for up to eight nodes.

Item Type:
Journal Article
Journal or Publication Title:
Operations Research Letters
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
45606
Deposited By:
Deposited On:
11 Jul 2011 18:35
Refereed?:
Yes
Published?:
Published
Last Modified:
11 Jul 2020 03:52